# SDR AALA201811298013

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 19,229 hours, 7,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Worn
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  LEFT TRANSITION PANEL HAS AN ELONGATED HOLE AT BS 747+10.   REPAIRED THE TRANSITION PANEL IAW RD 51-00-05-1, SRM 53-00-53-2R-5, AND DRAWING 146A7502.
